# SDR UIEA2024083000882

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK CENTER TANK AT LBL 60 AND STGR L-11( FUEL LEAK CENTER TANK AT LBL 60 AND STGR L-11, THE SEALANT WAS REMOVED WHERE THE FUEL LEAK WAS FOUND, IT WAS CLEANED PROPERLY, THE SEALANT WAS APPLIED CORRECTLY. THE FUEL LEAK WAS REPAIRED. THE FUEL LEAK TEST WAS SATISFACTORY. )
